MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL STABILIZATION SCREW, D=3.0MM, L=18MM, RH

I.T.S. GMBH CORTICAL STABILIZATION SCREW, D=3.0MM, L=18MM, RH
Model Number 37304-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that locking screws didn't lock in a radius plate 3-hole.
 
Additional Manufacturer Narrative
We have inspected the dhf of the affected lots including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The verification of the returned devices showed no deviations.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORTICAL STABILIZATION SCREW, D=3.0MM, L=18MM, RH
Common Device Name
CORTICAL STABILIZATION SCREW, D=3.0MM, L=18MM, RH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzh[?]he, styria 8301
AU   8301
MDR Report Key15915712
Report Number3004369035-2022-00165
Device Sequence Number20473861
Product Code HWC
UDI-Device Identifier09120047295113
UDI-Public09120047295113
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K033756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37304-18
Device Catalogue Number37304-18
Device Lot Number86/435590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown